October 22 – 25, 2018

Renaissance Battle House

Moonlight A & B Ballroom
26 N. Royal Street
Mobile, AL 36602

251-338-2000

Register for Webinar

AGENDA AND SUMMARY DOCUMENTS

Monday, October 22, 2018

FULL COUNCIL

COMMITTEE SESSIONS

8:30 AM – 9:30 AM: Coral Committee (Tab N) – Chair

9:30 AM – 10:30 PM: Mackerel Committee (Tab C) – Chair

Break - 15 Minutes

10:45 AM – 12:00 PM: Administrative/Budget Committee (Tab G) – Chair

Lunch Recess

1:30 PM – 2:30 PM: Gulf SEDAR Committee (Tab I) – Dr. Frazer

2:30 PM – 5:00 PM: Sustainable Fisheries Committee (Tab E) – Chair

Adjourn for the Day

Tuesday, October 23, 2018

COMMITTEE SESSIONS CONTINUED

8:30 AM – 12:00 PM: Reef Fish Committee (Tab B) – Chair

Break - 15 Minutes when appropriate

Reef Fish Committee (Tab B) – Ms. Guyas

Lunch Recess

1:30 PM – 3:30 PM: Reef Fish Committee (Tab B) – Chair

Break - 15 Minutes

3:45 PM – 5:00 PM: Reef Fish Committee (Tab B) – Chair

Adjourn for the Day

Wednesday, October 24, 2018

COMMITTEE SESSIONS CONTINUED

8:30 AM – 9:30 AM: Data Collection Committee (Tab F) – Chair

9:30 AM – 10:00 AM: Ecosystem Committee (Tab Q) – Chair

10:00 AM – 10:30 AM: Shrimp Committee (Tab D) – Chair

10:30 AM – 11:00 AM: Law Enforcement Committee (Tab L) – Mr. Boyd

Break - 15 Minutes

FULL COUNCIL

  • 11:15 AM – 11:20 AM: Call to Order, Announcements, and Introductions – Dr. Frazer
  • 11:20 AM – 11:25 AM: Adoption of Agenda and Approval of Minutes (Tab A, Nos. 3 and 4) – Dr. Frazer
  • 11:25 AM – 11:30 AM:  2017 Law Enforcement Officer of the Year Award – Dr. Frazer / Mr. Boyd
  • 11:30 AM – 11:45 AM:  Review of Exempted Fishing Permit (EFP) Applications, if any (Tab S) – Dr. Crabtree / Dr. Frazer
  • 11:45 AM – 12:15 PM:  Presentations
Lunch Recess
  • 1:30 PM – 4:30 PM: Public Comment – Dr. Frazer
    • Final Action:  CMP Framework Amendment 7:  Modifications to Gulf Cobia Size and Possession Limits
    • Open Testimony on Fishery Issues or Concerns
Break - 15 Minutes
      • Committee Reports (Committee reports are posted to the website during the Council Meeting)
        • 4:45 PM – 5:00 PM: Coral (Tab N) – Chair
        • 5:00 PM – 5:15 PM: Administrative/Budget (Tab G) – Chair
        • 5:15 PM – 5:30 PM: Gulf SEDAR (Tab I) – Chair
Adjourn for the Day

Thursday, October 25, 2018

FULL COUNCIL SESSION , Continued

Break - 15 Minutes
      • Committee Reports (Continued)
        • 10:15 AM – 12:30 PM: Reef Fish (Tab B) – Chair
Lunch Recess
End of Meeting

Next Council Meeting

January 28-31, 2019

Perdido Beach Resort

Orange Beach, AL